# SDR AALA202205177458

- Difficulty date: May 15, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N760US
- Make and model: Airbus A319-112
- Aircraft serial: 1354
- Aircraft time: 55,253 hours, 34,930 cycles
- System (JASC): 2200 · Auto Flight System
- Part: None
- Part number: C13043AA05
- Part serial: 6718
- Condition: Defective
- Location: Zone 100 - Fuse
- Part time: 58,316 hours, 34,098 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON APPROACH TO DCA ILS FMA NORMAL WE DIDN'T INTERCEPT LOC MISSED APPROACH TRIED RNAV APPROACH WOULD NOT ARM. AIRCRAFT DIVERTED TO PIT AND DECLARED AN EMERGENCY. THE AIRCRAFT LANDED SAFELY IN PIT WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED #1 FLIGHT MANAGEMENT AND GUIDANCE COMPUTER (FMGC) PER AMM 22-83-34. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
